# SDR Q2SA20180528392

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 30,831 hours, 3,143 cycles
- Engine: Ge GE90110B1
- Engine time: 29,416 hours, 3,040 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 806195
- Part serial: WYGD1769
- Condition: Unknown
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE INLFIGHT SHUTDOWN,  STARTED NORMALLY.  IAW FIM 73-22 THE HMU WAS REPLACED.  THE AIRCRAFT GROUNDED.  FDE RECEIVED MAINT MSG 73-34802. FOLLOWED FIM 73-22 TASK 849 ITEM C (1) TO (7) ACCOMPLISHED AND FOUND GOOD.  NO FAULT NOTED IAW FIM 73-22 TASK 849.  REPLACED  THE RT HMU.  LEAK AND OPS CHECKED GOOD IAW AMM 73-21-14.   RT ENG BOROSCOPE INSPECTION ON HPC STAGE 1-8 IAW AMM 72-00-00-290-803-1101. FOUND HPC STAGE 1 - 3 STAGE 5 - 8, NO DEFECTS NOTED. HPC STAGE 2 FOUND 2. FOUND ONE BLADE LE TIP CORNER NICKED.  DEFECT ACCEPTED IAW AMM SUBTASK T-2-0000-220-H01 PAGE11 (9) ITEM 1. NO ACTION REQUIRED. HPC STAGE 4 #36 BLADE LE TIP CORNER NICK .016MM FROM THE TIP 11.6MM. DEFECT IS PERMITTED DEFERRAL TO REMOVAL OF DAMAGE FOR UP TO 15 CYCLES AS PER AMM SUBTASK 72-00-00-290-002-H01 ITEM B AND ITEM 2. LP 098435: DEFERRED RT ENG HPC STAGE 4 #36 BLADE PER AMM 72-0000 FOR 15 CYCLES. ITEM TRANSFERRED TO MDDR 094383. EXPIRES 3154 CYCLES. LP: MC REQUEST REPLACE RT ENG FUEL FILTER. RT ENG FUEL FILTER REPLACED AND LEAK CHECK C/OUT. NO LEAK NOTED PER AMM 73-11-02. LP 098436: MC REQUEST C/OUT RT ENG SCAVENGE OIL SCREEN AND CHIP DETECTOR INSPECTION.  RT ENG SCAVENGE OIL INLET SCREEN AND CHIP DETECTORS INSPECTED IAW AMM 79-21-04.
